# SDR S2YA960008

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148SK
- Make and model: Beech 1900D
- Aircraft serial: UE148
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1143800283
- Condition: Failed
- Location: Cabin
- Part time: 2,320 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

FLT 1199 - IND-MKE - EN ROUTE THE FLIGHT CREW REPORTED SMOKE IN THE CABIN.  THEY MADE AN AIR TURN BACK TO IND TAKING EMERGENCY PRECAUTIONS DURING AND AFTER LANDING.  MX WAS CALLED TO INSPECT THE AIRCRAFT AND FOUND THE FWD VENT BLOWER SEIZED, BURNED OR BURNED SMELLING, EXTERNAL WIRING SHOWED NO DEFECTS.  THIS WAS OUR FIRST INSTANCE OF A BLOWER CAUSING SMOKE IN THE CABIN.  (M)
